Printed From:

Combiflam ® Plus

Given our current fast-paced lifestyles and the increasing pressure in all walks of life, headaches have become more or less our constant companions. It is the most common pain incidence suffered by Indians irrespective of their age, race or gender. As per a recent study it is the single largest pain incidence (28.1%).*

 

Simply put, headaches can be a sign of stress or emotional distress or they can be caused due to some other underlying medical disorder.

 

But here’s the worst thing about headaches. They can range from dull to throbbing and while some stay for a very short time, some of them can last hours or days at a time.

 

Headaches cause a lack of mental clarity i.e. the ability to clearly focus and make us feel drained. This leads to a feeling of helplessness driving irritation, isolation and/or demotivation.^

 

And what’s more? Headaches primarily affect sufferer’s four cognitive parameters – Attention, Reasoning, Perception and Co-ordination. ^

 

Here’s how these four cognitive parameters work: ^

 

Attention – Ability to filter distractions and concentrate on relevant information

 

Reasoning – Ability to efficiently use/organize/relate to information

 

Perception – Ability to interpret stimuli from the environment

 

Co-ordination – Ability to efficiently and precisely carry out organized movements

 

When we get headaches, these four cognitive parameters begin to get foggy and lose ability to perform their functions leaving us feeling helpless.

 

Why Combiflam ® Plus?

 

Combiflam ® Plus is a proven analgesic, consisting of a combination of Paracetamol and caffeine that relieves headaches thus helping regain focus by clearing the mind to ensure that our four cognitive parameters can function smoothly again to the best of ones ability. This restoration helps us think clearly again!

What is Combiflam ® Plus:

 

Combiflam ® Plus tablet is a pain relief tablet based upon scientifically proven formula of Paracetamol 650 mg and caffeine 50 mg, found very effective to manage pain from various types of mild to moderate general pain conditions which the body tends to suffer.

Pain Free Life with Combiflam® Plus Tablet

Of the two components in Combiflam ® Plus,

 

  • Paracetamol inhibits the COX enzymes in the body, which plays a key role in releasing prostaglandins. Prostaglandins mediate inflammation and pain, this action helps paracetamol reduce pain and to an extent inflammation**

     

  • Adenosine is a neuro modulator, which is involved in pain signaling transmission. Caffeine inhibits the adenosine, augmenting the effect of analgesics.^^ Scientific data shows that the combination relieves the acute pain faster and stronger, compared to paracetamol alone

 

This double action thus helps provide quick headache relief to a person and in turn helps to think clearly again!

 

Combiflam ® Plus usage:

 

Combiflam ® Plus can be used for symptomatic relief from mild to moderate pain in conditions like headache, migraine, muscle pain and in backache, tooth pain and other musculoskeletal pain (body pain).

 

Combiflam ® Plus Dosage:

 

  • 1 tablet every 4-6 hours as required,

     

    • Donot take more than 6 tablets in 24 hours,

       

    • Minimum dosing interval between any 2 doses should be a minimum of 4 hours.

       

  • Not recommended for children below 12 years.

 

Overdose: Read label carefully before consuming this medicine to avoid overdose. Seek medical emergency treatment or contact the doctor in case of an overdose.

 

Combiflam ® Plus Interactions:

 

  • Interaction with Disease

     

    It is not recommended for patients with cardiovascular disorders to use Combiflam ® Plus and should use some other alternative.

     

  • Interaction with Alcohol

     

    You should avoid alcohol consumption while taking Combiflam ® Plus tablet as it may increase the risk of detrimental symptoms.

     

  • Interaction with Lab Test

     

    It is recommended that the consumption of this medicine be informed to the doctor as you may get a false-positive result for the 5-HIAA Urine test.

     

Dos and Don'ts:

 

  • Combiflam ® Plus should not be used with other paracetamol containing products. Kindly check your medicine contents before consumption.

     

  • It must be used with caution if you are allergic to paracetamol or caffeine, if you have liver, kidney, heart problem, if you consume alcohol or in case you are using blood thinning medications.

     

  • Do not take more than the recommended dose. Immediate medical management may be required in the event of an overdose.

     

 

Frequently asked questions:

 

  1. What are the benefits of Combiflam ® Plus tablets?

     

    Combiflam ® Plus tablet is used to provide relief from pains like headache, migraine, backache, toothache, neckache, muscle pains etc.

     

  2. How many Combiflam ® Plus tablets can be taken in a day?

     

    • 1 tablet every 4-6 hours as required may be consumed

       

      • Do not take more than 6 tablets in 24 hours

         

      • Minimum dosing interval between any 2 doses should be a minimum of 4 hours

         

    • The dose should be as stated above or as directed by physician. Do not exceed under any conditions.

       

    • The tablet is not recommended for children below 12 years.

       

      Overdose: Read label carefully before consuming this medicine to avoid overdose. Seek medical emergency treatment or contact the doctor in case of an overdose.

       

  3. Is Combiflam ® Plus a habit-forming medicine?

     

    No habit-forming tendencies are known/ reported for the drug / this combination.

     

  4. Can this medicine be taken during pregnancy?

     

    It is not recommended to take Combiflam ® Plus tablets during pregnancy. Consult your physician if you suffer from headache during pregnancy.

     

  5. Can this medicine be taken while breast-feeding?

     

    It is not recommended to take Combiflam ® Plus tablets while breast-feeding unless essential. In such scenarios, it is highly recommended to consult with the doctor about the risks and benefits of using this tablet.

     

  6. Can we take Combiflam ® empty stomach?

     

    This medicine is recommended to be taken post meals. Check with your physician, but like most medicines, it is suggested not to be taken on empty stomach

     

  7. Which tablet is best for headache?

     

    Headache causes lack of mental clarity; it affects the cognitive parts which helps you perform day to day activities. Combiflam ® Plus tablets help relieve headache thus clearing a person’s mind to enable him to focus and think clearly again. This tablet also works well against pain from migraines.

     

  8. What pain reliever is best for muscle pain?

     

    Combiflam ® Plus tablets contain paracetamol which has proven efficient in relieving muscle pains.

     

  9. Is it safe to consume alcohol while taking this medicine?

     

    It is recommended not to consume alcohol while taking Combiflam ® Plus Tablets as it may increase the risk of severe side effects

     

 

SAIN.COMPL.19.12.1512b

 

References:

 

*Pain segmentation study, 2018^

 

^Edwards, 2013, Evaluation in the Treatment of Acute Migraine: a Placebo-Controlled , double blind, Cross-Over Study Assessing Cognitive Function

 

^^.Harrison's Principles of Internal Medicine, 18e. New York, NY: McGraw-Hill; 2012.**.Shapiro, Robert E. "Caffeine and headaches." Current pain and headache reports 12.4 (2008): 311